Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 111, NWS Boston/Norton, MA

September 19, 2018

NWS Boston/Norton, MA issued this small craft advisory at Sep 19, 2018, 3:23 AM EDT. It took effect at Sep 19, 2018, 12:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2018, 3:23 AM EDT (07:23 UTC)
In effect from
Sep 19, 2018, 12:00 PM EDT
Expired
Sep 20, 2018, 3:39 AM EDT
In force
16 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

672 
WHUS71 KBOX 190723
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
323 AM EDT Wed Sep 19 2018

ANZ232>235-191530-
/O.CAN.KBOX.SC.Y.0109.000000T0000Z-180919T1200Z/
/O.NEW.KBOX.SC.Y.0111.180919T1600Z-180920T0600Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EDT
THURSDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 2 AM EDT
Thursday. 

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-237-190830-
/O.CAN.KBOX.SC.Y.0109.000000T0000Z-180919T1200Z/
Cape Cod Bay-Block Island Sound-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ251-191530-
/O.EXB.KBOX.SC.Y.0109.180919T1600Z-180920T1200Z/
Massachusetts Bay and Ipswich Bay-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT
THURSDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 8 AM EDT
Thursday.

* WINDS AND SEAS...Northeast winds around 15 kt with gusts up to 
  20 kt. Seas 3 to 5 feet.

$$

ANZ255-256-191530-
/O.EXT.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-191530-
/O.EXT.KBOX.SC.Y.0110.180919T1000Z-180921T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

$$

ANZ254-191530-
/O.EXT.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
323 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
5 follow-up statements
774 
WHUS71 KBOX 191438
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1038 AM EDT Wed Sep 19 2018

ANZ255-256-192245-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1038 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-192245-
/O.CON.KBOX.SC.Y.0111.180919T1600Z-180920T0600Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
1038 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-192245-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-180921T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
1038 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

$$

ANZ254-192245-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
1038 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-192245-
/O.CON.KBOX.SC.Y.0109.180919T1600Z-180920T1200Z/
Massachusetts Bay and Ipswich Bay-
1038 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds around 15 kt with gusts up to
  25 kt. Seas 3 to 5 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
664 
WHUS71 KBOX 191958
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
358 PM EDT Wed Sep 19 2018

ANZ255-256-200400-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
358 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-200400-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-180920T0600Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
358 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-200400-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-180921T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
358 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

$$

ANZ254-200400-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
358 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  30 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-200400-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Massachusetts Bay and Ipswich Bay-
358 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
611 
WHUS71 KBOX 192037
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
437 PM EDT Wed Sep 19 2018

ANZ231-200445-
/O.EXB.KBOX.SC.Y.0109.000000T0000Z-180920T0900Z/
Cape Cod Bay-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 5 AM EDT Thursday.

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

$$

ANZ232>235-200445-
/O.EXT.KBOX.SC.Y.0111.000000T0000Z-180920T0900Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ255-256-200445-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-200445-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-180921T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

$$

ANZ254-200445-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  30 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-200445-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Massachusetts Bay and Ipswich Bay-
437 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
238 
WHUS71 KBOX 200152
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
952 PM EDT Wed Sep 19 2018

ANZ255-256-201000-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-200900-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-180920T0900Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-201000-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-180921T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 5 to 7 feet.

$$

ANZ254-201000-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-201000-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T1200Z/
Massachusetts Bay and Ipswich Bay-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds around 15 kt with gusts up to 
  20 kt. Seas 4 to 6 feet.

$$

ANZ231-200900-
/O.CON.KBOX.SC.Y.0109.000000T0000Z-180920T0900Z/
Cape Cod Bay-
952 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
064 
WHUS71 KBOX 200739
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
339 AM EDT Thu Sep 20 2018

ANZ232>235-200845-
/O.CAN.KBOX.SC.Y.0111.000000T0000Z-180920T0900Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ231-200845-
/O.CAN.KBOX.SC.Y.0109.000000T0000Z-180920T0900Z/
Cape Cod Bay-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ255-256-201400-
/O.EXT.KBOX.SC.Y.0109.000000T0000Z-180920T1400Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-201545-
/O.EXT.KBOX.SC.Y.0110.000000T0000Z-180921T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

$$

ANZ254-201545-
/O.EXT.KBOX.SC.Y.0109.000000T0000Z-180921T1200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-201545-
/O.EXT.KBOX.SC.Y.0109.000000T0000Z-180921T0000Z/
Massachusetts Bay and Ipswich Bay-
339 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  20 kt. Seas 3 to 5 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 3:21 AM EDT, 2 minutes earlier.

Area forecast discussion, Sep 19, 3:21 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
321 AM EDT Wed Sep 19 2018

.SYNOPSIS...
Northeast winds bring low clouds and spotty light drizzle today
which slowly gives way to breaks of afternoon sunshine from
west to east. High pressure builds into New England tonight and
Thursday yielding dry cool weather. Warmer Friday ahead of an
approaching cold front then turning cooler over the weekend as
high pressure builds into the area from the Great lakes.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Area of stratus and fog is moving into eastern New Eng from the
Gulf of Maine early this morning. These low clouds expected to
overspread much of the region through daybreak, but mainly east
of the CT valley.

Increasing NE flow develops today in response to high pres
building over the Maritimes and frontal wave south of New Eng.
Soundings show considerable moisture below 850 mb across
central and eastern New Eng today so expect clouds to dominate
for much of the day east of the CT valley. Patchy drizzle also
possible this morning as models generating some light QPF with
abundant low level moisture below dry air aloft. Further west
across CT valley and Berkshires, expect partial sunshine. Temps
will remain in the 60s for much of the region and may even fall
into the lower 60s across portions of eastern MA this afternoon
as low level temps cool. Warmer temps in the lower CT valley
with the help of some sunshine with highs reaching lower 70s.

Gusty NE winds developing across Cape/Islands with gusts to
20-30 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight...

High pres builds to the north with ridging extending south into
New Eng. However, low level NE flow persists and enough moisture
in the lower levels for patchy fog and stratus developing
again. Lows will range through the 50s.

Thursday...

Heights rise across New Eng along the periphery of building
ridge across SE CONUS, while high pres at the surface builds
over New Eng. Expect light winds and more sunshine Thu. Due to
cooler start to the day and cool 925 mb temps, highs will be
mainly in the mid/upper 60s, but around 70 in the lower CT
valley.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...

* Fast wind flow aloft will bring changeable conditions into
  next weekend
* A warm front pushes north Thu night/early Fri, followed by a
  cold front late Fri night into early Sat
* Below normal temperatures through mid week, then briefly mild
  late week before a return to cool readings

Overview...

No major changes indicated in the 18/12Z guidance. Still
skirting the edge between a mid level ridge to the south and a
closed circulation over Hudson Bay. Model suite is in rather
good agreement through the end of this week, so used a consensus
approach for this portion of the forecast.

Still expecting below normal temperatures Thursday, becoming
above normal Friday, then returning to near to slightly below
normal temperatures Sunday into Tuesday.

A low pressure moves across eastern Canada Friday into Saturday.
The fronts associated with this system will be nearby Thursday
night into Saturday, resulting in a chance for showers. Most of
this time should remain dry across southern New England,
however.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Through 12z...
Widespread IFR/LIFR across central and eastern MA as stratus
pushes south from Gulf of Maine, with areas of dense fog across
SE MA. Patchy drizzle possible eastern MA. Otherwise, patchy
fog over the CT valley.

Today...Moderate confidence.
Vsbys improve during the morning as fog lifts. IFR/LIFR cigs
with patchy drizzle slowly improving to MVFR this afternoon
across central and eastern MA and RI. Mainly VFR CT valley, but
MVFR cigs possible for a few hours after 12z. NE gusts
increasing to 25 kt outer Cape/Islands.

Tonight...Moderate confidence.
Areas of MVFR/IFR cigs likely redeveloping across the region.
Patchy fog.

Thursday...Moderate confidence.
Improving to VFR, but areas of MVFR cigs persisting over
Cape/Islands.

KBOS Terminal...High confidence in IFR stratus with some fog.
Cigs slowly improving to MVFR this afternoon.

KBDL Terminal...Moderate confidence. Mainly VFR, but MVFR cigs
possible for a few hours after 12z.

Outlook /Thursday Night through Sunday/...

Thursday Night through Friday: Mainly VFR, with local MVFR
possible. Breezy. Slight chance SHRA.

Friday Night: Mainly VFR, with local MVFR possible. Breezy.
Slight chance SHRA, isolated TSRA.

Saturday: VFR. Breezy.

Saturday Night: VFR.

Sunday: VFR. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Through tonight...High confidence.
Increasing NE winds today with gusts to 25 kt developing,
especially southern and SE waters. Wind gusts slowly diminish
later tonight. Seas building to 5-6 ft.

Thursday...High confidence.
NE winds gradually diminish through the day as high pres builds
over the waters from the north. Seas up to 5 ft lingering over
the eastern waters.

Outlook /Thursday Night through Sunday/...

Thursday Night: Winds less than 25 kt. Seas up to 5 ft.

Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Seas up to 5 ft.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas. Slight chance of rain
showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft.

Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from noon today to 2 AM EDT Thursday for
     ANZ232>235.
     Small Craft Advisory from 6 AM this morning to 8 PM EDT
     Thursday for ANZ250.
     Small Craft Advisory from noon today to 8 AM EDT Thursday for
     ANZ251.
     Small Craft Advisory until 8 PM EDT Thursday for ANZ254.
     Small Craft Advisory until 8 AM EDT Thursday for ANZ255-256.

&&

SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...Belk
AVIATION...Belk/KJC
MARINE...Belk/KJC
Hazardous weather outlook, Sep 18, 6:22 PM EDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
622 PM EDT Tue Sep 18 2018

CTZ002>004-MAZ002>024-026-RIZ001>008-192230-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
622 PM EDT Tue Sep 18 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-192230-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
622 PM EDT Tue Sep 18 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...

There may be a period of N-NE wind gusts close to gale force across
the open waters south and east of Cape Cod and the islands from late
Wednesday morning through the afternoon. Gale headlines may be
required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Sep 18, 10:45 PM EDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1045 PM EDT Tue Sep 18 2018

MAZ013-016>021-190830-
Western Norfolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-
Including the cities of Foxborough, Norwood, Quincy, Taunton,
Brockton, Plymouth, Fall River, New Bedford, and Mattapoisett
1045 PM EDT Tue Sep 18 2018

...PATCHY DENSE FOG WILL AFFECT PORTIONS OF SOUTHEAST
MASSACHUSETTS OVERNIGHT...

Areas of fog have developed across southeast Massachusetts. The
fog was locally dense in spots with visibility down to one quarter
mile or less.

Motorists should use caution tonight and be prepared for areas of
poor visibility.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 1:19 AM EDTRiver Flood WarningBOXMiddlesex6 hr

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.